# SDR AT0000113

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON SKIN AT FORWARD CARGO COMPARTMENT AT BS 522 LONGERON 29R.  REMOVED CORRODED SECTION AND INSTALLED          DOUBLERS IAW DC9 SRM 51-20, 51-10-03, AND REO-L00064.
